American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Anar Dosi. Multinormed $W^{\ast}$-algebras and unbounded operators. Proc. Amer. Math. Soc. 140 (2012) 4187-4202.
Abstract, references, and article information   
View Article: PDF

[2] David P. Blecher and Matthew Neal. Metric characterizations of isometries and of unital operator spaces and systems. Proc. Amer. Math. Soc. 139 (2011) 985-998. MR 2745650.
Abstract, references, and article information   
View Article: PDF

[3] Bebe Prunaru. Toeplitz and Hankel operators associated with subdiagonal algebras. Proc. Amer. Math. Soc. 139 (2011) 1387-1396. MR 2748431.
Abstract, references, and article information   
View Article: PDF

[4] Matthew Daws. Operator biprojectivity of compact quantum groups. Proc. Amer. Math. Soc. 138 (2010) 1349-1359. MR 2578527.
Abstract, references, and article information   
View Article: PDF

[5] Sneh Lata, Meghna Mittal and Vern I. Paulsen. An operator algebraic proof of Agler's factorization theorem. Proc. Amer. Math. Soc. 137 (2009) 3741-3748. MR 2529882.
Abstract, references, and article information   
View Article: PDF

[6] Vern I. Paulsen and Mrinal Raghupathi. Some new equivalences of Anderson's paving conjectures. Proc. Amer. Math. Soc. 136 (2008) 4275-4282. MR 2431040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Timur Oikhberg. The complete isomorphism class of an operator space. Proc. Amer. Math. Soc. 135 (2007) 3943-3948. MR 2341944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Volker Runde. The amenability constant of the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006) 1473-1481. MR 2199195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James P. Solazzo. A uniqueness result concerning Schur ideals. Proc. Amer. Math. Soc. 130 (2002) 1437-1445. MR 1879967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Blecher and Christian Le Merdy. On function and operator modules. Proc. Amer. Math. Soc. 129 (2001) 833-844. MR 1802002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1